Explicit Soliton Solution to the Bosonized Jackiw-Rebbi Model with Fermion Number 1/2

Hans G. Embacher, Gebhard Grübl and Rainer Patek
Institut für Theoretische Physik der Universität Innsbruck, A-6020 Innsbruck, Austria

received: 14 July 1987; accepted in final form 30 December 1987


Abstract. We study the half-integer charged-soliton sector of the tex2html_wrap_inline18 Higgs-type scalar field model with Yukawa coupling to a massless Dirac field in 2-dimensional space-time in its bozonized version: we find the one-soliton solution to the coupled nonlinear field equations of the model which represents the quantum soliton with fermion number 1/2 and compute its mass. A comparison with the corresponding c-number solution of the fermionic model is included.

PACS. 11.10 - Field theory.
PACS. 03.50 - Classical field theory.

Europhys. Lett. 5, 497 - 501 (1988).